# SDR SIMA20121007002

- Difficulty date: October 7, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 20,103 hours, 17,169 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 14504874902
- Condition: Loose
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3570 THE CREW REPORTED THE FIRST OFFICER’S SIDE WINDOW HAD A LOUD AIR LEAK AND LOOSE WINDOW SEAL.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO MIA UNDER MAX LANDING WEIGHT.  TOUCHDOWN LESS THAN 300 MIN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT WINDOW SEAL IAW AMM 56-11-02.  THE LEAK CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
